The Cause Of Pain Arises In The Legs After Consumption Of Cough Syrup Due To Bronchitis?

Illustration of The Cause Of Pain Arises In The Legs After Consumption Of Cough Syrup Due To Bronchitis?
Illustration: The Cause Of Pain Arises In The Legs After Consumption Of Cough Syrup Due To Bronchitis? dietdoctor.com

I am a mother of mine who is 45 years old … Saturday I went for treatment and an X-ray and I was diagnosed with acute bronchitis and flu too … then I was given 2 kinds of drugs (Codipront syrup 60ml and Aldisa tablets 10 grains) with a dose of Codnmront 2 x 5ml a day and Aldisa 2 x 1 btr a day … br 3 day I consume my body lgsg feels bad especially feeling aching and aching that spreads around on my thighs to my lower legs .. to the point that makes me unable to sleep .. please explain doctor .. thank you.

1 Answer:

Hello Dian, Thank you for the question.

Codipront is a drug containing codeine and phneyltoloxamine which functions to treat dry cough, whereas aldisa is a drug that contains loratadine and pseudoephedrine, which functions to overcome allergic reactions and relieve breathing (decongestants). Both phenyltoloxamine and loratadine are drugs from the class of antihistamines which have common side effects such as drowsiness, mouth, nose, or throat feeling dry, nausea, stomach ache, headaches .. Codeine is a drug that works on the central nervous system to relieve pain and relieve cough, which has side effects of dizziness, dry mouth, nausea, vomiting, constipation, fatigue. On the other hand, the side effects of pseudoephedrine are restlessness, headaches, nausea, vomiting, and difficulty sleeping. Thus, it can be concluded that the medicine you consume does not cause aches / aches in your legs.

Pain in your feet may be related to the bronchitis you are experiencing. In addition, this complaint can also be caused by arthritis, osteoarthritis, hernia nucleus pulposus, and others. You should go back to see a doctor if this complaint is very disturbing. The doctor needs to ask further to get information about your complaint and examine you. The doctor may perform further tests such as blood tests or X-rays. After knowing the cause, the doctor will determine the next treatment that suits your condition. You can warm compresses on the affected area or take paracetamol to temporarily relieve pain.

I hope this helps.

: by

Related Question

Pilonidal Cyst?

Pilonidal Cyst?

(11 months ago)

I have experienced a lump in the tailbone it feels itchy and if I scratch it, I really want to get kencning, is that u003ca href = “https: //www.HealthReplies.com/kista-pilon...

The Cause Of Babies Aged 5 Months Diarrhea More Than 10 Times A Day?

The Cause Of Babies Aged 5 Months Diarrhea More Than 10 Times A Day?

(1 year ago)

… my child is 5 months old, now he has diarrhea for 8 days, the medicine from the local doctor has been given, but he hasn’t stopped either. doktp my child is not tired...

Babies Aged 5 Months 2 Times A Day After Being Given Liquid Biscuits And Formula Milk?

Babies Aged 5 Months 2 Times A Day After Being Given Liquid Biscuits And Formula Milk?

(1 year ago)

Good evening, I want to ask my baby, who is 5 months old, and I have given him biscuits, but it is very runny and not thick, and since I have fed and changed my baby’s formul...

Leave a Reply

Your email address will not be published. Required fields are marked *